# SDR AALA202211079762

- Difficulty date: October 14, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 62,151 hours, 25,746 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3241
- Condition: Corroded
- Location: Bs 371 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION S25L LOCATED AT BS 371. REPAIRED STRINGER PER SRM 53-00-03-2R PROCEDURE 1.
